×

zbMATH — the first resource for mathematics

Contributions à l’étude spectrale des contractions de l’espace de Hilbert. (French) Zbl 0267.47002

MSC:
47A10 Spectrum, resolvent
47A20 Dilations, extensions, compressions of linear operators
47A45 Canonical models for contractions and nonselfadjoint linear operators
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] NAGY (Bela SZ.-) et FOIAS (C.) . - Analyse harmonique des opérateurs de l’espace de Hilbert . - Paris, Masson; Budapest, Akadémiai Kiadó, 1967 . Zbl 0157.43201 · Zbl 0157.43201
[2] NAGY (Bela SZ.-) et FOIAS (C.) . - The lifting theorem for intertwining operators and some new applications , Indiana Univ. math. J., t. 20, 1971 , p. 901-904. MR 54 #5863 | Zbl 0203.45003 · Zbl 0203.45003 · doi:10.1512/iumj.1971.20.20075
[3] NAGY (Bela SZ.-) . - Sur les contractions de l’espace de Hilbert , Acta Scient. Math., Szeged, t. 15, 1953 , p. 87-92. Zbl 0052.12203 · Zbl 0052.12203
[4] NAGY (Bela SZ.-) . - Prolongements des transformations de l’espace de Hilbert qui sortent de cet espace . Appendice du Livre Leçons d’Analyse fonctionnelle de F. RIESZ et B. SZ.-NAGY [5].
[5] RIESZ (F.) et NAGY (Bela SZ.-) . - Leçons d’analyse fonctionnelle . - Paris, Masson ; Budapest, Akademiai Kiadó, 3e édition, 1955 ; 4e édition 1965 . Zbl 0122.11205 · Zbl 0122.11205
[6] TÔN-THÂT LONG . - Sur les modèles de prolongements des contractions et quelques applications , Proceedings of the Functional Analysis week, March 3 rd - 7 th 1969 , p. 37-45. - Aarhus University, Matematisk Institut, 1969 (Various publications Series, 8). Zbl 0228.47006 · Zbl 0228.47006
[7] TÔN-THÂT LONG . - Prolongements des contractions dans l’espace de Hilbert , C. R. Acad. Sc. Paris, t. 270, série A, 1970 p. 1371-1374. MR 42 #8328 | Zbl 0194.44001 · Zbl 0194.44001
[8] TÔN-THÂT LONG . - Études spectrales des contractions et de leurs décompositions pseudo-directes , C. R. Acad. Sc. Paris, t. 270, série A, 1970 , p. 1427-1429. MR 42 #879 | Zbl 0194.43903 · Zbl 0194.43903
[9] TÔN-THÂT LONG . - Utilisation des nombres ordinaux dans l’étude spectrale des opérateurs linéaires bornés dans l’espace de Hilbert , C. R. Acad. Sc. Paris, t. 272, série A, 1971 , p. 1304-1307. MR 44 #4560 | Zbl 0211.16102 · Zbl 0211.16102
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.